The Community for Technology Leaders
Green Image
Issue No. 06 - June (1989 vol. 38)
ISSN: 0018-9340
pp: 896-898
Consideration is given to the class of partially symmetric functions and a method for realizing them is outlined. Each such function can be expressed as a sum of totally symmetric functions such that a circuit can be designed with its complexity dependent on the size of such symmetric cover. The authors compare the sizes of symmetric and sum-of-product covers and show that the symmetric cover w
switching theory; partially symmetric functions; symmetric functions; complexity; sum-of-product covers; symmetric cover; class of functions; Boolean functions; computational complexity; logic design; switching theory.

J. Jaja and S. Wu, "A New Approach to Realizing Partially Symmetric Functions," in IEEE Transactions on Computers, vol. 38, no. , pp. 896-898, 1989.
89 ms
(Ver 3.3 (11022016))